Penis enlargement pills
Mar 29, 2012
I want to increase my penis size as well as semen content. Are the ayurvedic pills for these purpose interferes with activity of ART. If it do then please tell me what to do?
Response from Dr. Young
Hello and thanks for posting.
Drug-drug interactions (DDIs) with HIV drugs can be very serious and impair the ability of these medications to suppress the virus, or cause significant side effects.
Since you've not listed which Aruvedic medications you're interested in taking nor your HIV medications, I can't tell you if there are significant DDIs.
With that understanding, I tend to advise my patients to avoid any medications or supplements that aren't really needed or whose interactions with HIV medications aren't studied.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
- Purple Spots After Sex With Stripper Worried I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- How Long Does It Take To Find Out If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.